Alert archive / Pennsylvania / Special Weather Statements in 2010

Special Weather Statement, NWS Philadelphia/Mount Holly

June 13, 2010Camden County, New Jersey; Delaware County, Philadelphia County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 13, 2010, 1:39 PM EDT for Camden County, New Jersey; Delaware County, Philadelphia County, Pennsylvania. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2010, 1:39 PM EDT (17:39 UTC)
Expired
Jun 13, 2010, 2:40 PM EDT
In force
61 min
Issued by
NWS Philadelphia/Mount Holly

Counties Camden County, NJ, Delaware County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 65 km from the middle of the area, began a volume at 17:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 5.7 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2010-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2010-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-247 J/kg
Mixed-layer LCL
594 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

543 
WWUS81 KPHI 131739
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
139 PM EDT SUN JUN 13 2010

NJZ017>019-PAZ067-068-070-071-131840-
CAMDEN NJ-CHESTER PA-DELAWARE PA-GLOUCESTER NJ-MONTGOMERY PA-
NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-
139 PM EDT SUN JUN 13 2010

...A STRONG THUNDERSTORM WILL AFFECT BURLINGTON...CAMDEN...CHESTER...
DELAWARE...GLOUCESTER...MONTGOMERY AND PHILADELPHIA COUNTIES...

AT 132 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF WEST CHESTER...MOVING
SOUTHEAST AT 20 TO 25 MPH. THE THUNDERSTORM WILL BE NEAR TROUT LAKE...
RADNOR TOWNSHIP AROUND 145 PM...MILLBOURNE...EAST LANSDOWNE AROUND
200 PM...MOUNT EPHRAIM...HADDON HEIGHTS AROUND 215 PM...BARRINGTON
AND MAGNOLIA AROUND 230 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO ACCOMPANY THIS STORM.

LAT...LON 3994 7487 3968 7503 4000 7561 4020 7549

$$

RPW

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 13, 11:35 AM EDT, 2 hours 4 minutes earlier.

Area forecast discussion, Jun 13, 11:35 AM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1135 AM EDT SUN JUN 13 2010

.SYNOPSIS...
A FRONTAL BOUNDARY ACROSS NORTHERN NEW JERSEY AND PENNSYLVANIA WILL
SAG SLOWLY SOUTH THROUGH MONDAY. A HIGH PRESSURE SYSTEM BUILDING
INTO NEW ENGLAND WILL THEN HELP PUSH THIS BOUNDARY INTO THE
CAROLINAS ON TUESDAY. A LOW PRESSURE SYSTEM WILL EMERGE FROM THE
PLAINS STATES AND WEAKEN AS IT MOVES INTO NEW YORK ON WEDNESDAY.
ITS WEAKENING FRONTAL BOUNDARY WILL PASS THROUGH THE AREA BY
THURSDAY MORNING. A HIGH PRESSURE SYSTEM SHOULD THEN BUILD INTO
THE MIDDLE ATLANTIC STATES FOR THE END OF THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
SCATTERED CONVECTION IS DEVELOPING ACROSS THE SOUTHERN POCONOS
WHILE OTHER SHOWERS ARE MOVING ESE FROM NORTHERN PA. THESE SHOWERS
PRECEDE A SHORT WAVE WHICH IS FCST TO CROSS THE AREA THIS
AFTERNOON AND EARLY EVENING. THE FCST HAS BEEN UPDATED WITH ONLY
MINOR CHANGES. HEAVY DOWNPOURS AND POSSIBLY SOME LOCALIZED
FLOODING LOOK TO BE THE GREATEST HAZARD THE REST OF TODAY.

HOT AND HUMID CONDITIONS WILL CONTINUE THIS AFTERNOON AND INTO
TONIGHT BEFORE THE COLD FRONT SWEEPS DOW FROM THE NORTH AND BRINGS
SLIGHTLY COOLER AIR INTO THE AREA.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY/...
WITH THE SHORT WAVE FCST TO MOVE OFFSHORE IN THE EVENING AND NOT
THE FRIENDLIEST OF ATMOSPHERES FOR THUNDER, THE THREAT FOR
SHRAS/TSRAS SHOULD DIMINISH QUICKLY TONIGHT. THE MODEL TREND IS
TOWARD A SLOWER SOUTHWARD PROGRESSION OF THE FRONTAL BOUNDARY, SO
WE OPTED TO NOT GO WITH THE LWR STAT GUIDANCE FOR MIN TEMPS.

DRIER AIR AT LEAST FOR A WHILE IS FORECAST TO MOVE INTO OUR CWA
DURING THE DAY ON MONDAY. THIS BOOSTS FCST CONVECTIVE TEMPS NEAR MAX
TEMPS AND WOULD IMPLY THAT ANY CONVECTION BECAUSE OF THE PROXIMITY
TO THE FRONTAL BOUNDARY WOULD HAVE TO WAIT TIL LATE IN THE DAY. PART
OF THE LATE IN THE DAY PUSH IS ALSO COMING FROM A SHORT WAVE THAT
HAS TRIGGERED THE KANSAS MCC EARLY THIS MORNING. THE ENVIRONMENTAL
WIND FIELD IS FORECAST TO BE STRONGER ON MONDAY, BUT THE FORECAST
CAPE IS WEAKER. A ZERO SUM GAIN FOR NOW WITH THE BEST POTENTIAL FOR
SVR TSRA BOTH W (BECAUSE OF BETTER TIMING) AND AND S (HIER CAPES
PLUS THE WIND FIELD) OF OUR CWA. THE WARMER STAT GUIDANCE (GFS MOST
PLACES) LOOKS A BIT TOO HIGH BASED ON FCST 850MB TEMPS AND
1000-850MB TEMPS WHERE A COMPROMISE WAS FOLLOWED.

WE ADDED IN CHANCE POPS FOR MONDAY NIGHT AS THE SHORT WAVE SLIDES
SEWD IN THE NW FLOW. THIS SHORT WAVE ONCE IT PASSES SHOULD HELP
DRIVE THE COLD FRONT FARTHER TO THE S AND EFFECTIVELY END OUR PCPN
CHANCES WITH THIS SYSTEM. NO CHANGES WERE MADE TO TUESDAY'S FORECAST
AS WE KEPT IT DRY. LOWER FCST DEW POINTS WILL ALSO MAKE IT FEEL MORE
COMFORTABLE. EXCEPT FOR NEAR THE COAST BECAUSE OF THE ONSHORE FLOW
ALL OF THE STAT GUIDANCE LOOKS TOO LOW FOR MAX TEMPS.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
5-WAVE MODEL GUIDANCE SHOWS THE TROUGH OVER THE EASTERN UNITED
STATES STARTING TO WEAKEN TOWARDS THE END OF NEXT WEEK. A MASSIVE
SUB-TROPICAL MID-LEVEL RIDGE STARTS TO NOSE ITS WAY INTO THE
SOUTHEASTERN STATES BY THURSDAY ALLOWING FOR THE MID-LEVEL HEIGHTS
TO RISE 10 TO 20DM OVER OUR CWA THROUGH THE END OF THE EXTENDED
PERIOD. THE RIDGE BEGINS TO SLIDE EASTWARD ON FRIDAY AND WE WILL
EXPERIENCE A RETURN FLOW THROUGHOUT THE ATMOSPHERIC
COLUMN...TEMPERATURES WILL BE ON THE INCREASE AS WILL DEWPOINTS
GOING INTO NEXT WEEKEND.

AS FOR THE EARLY PART OF THE EXTENDED, WEAK MID-LEVEL TROUGH OVER
THE WESTERN ATLANTIC WILL ALLOW A FEW PIECES OF ENERGY TO DIVE INTO
THE TOP OF THE SUB-TROPICAL RIDGING. THIS ENERGY FLATTENS THE RIDGE
AXIS SOMEWHAT AND PRODUCES A FASTER ZONAL FLOW AT 500MB. THIS ENERGY
COUPLED WITH A THE PASSAGE OF A 250MB JET STREAK WILL ALLOW FOR A
FEW SHOWERS AND THUNDERSTORMS LATE ON WEDNESDAY NIGHT SPILLING INTO
THURSDAY MORNING. MOST OF THE ENERGY WILL BE CONCENTRATED FURTHER TO
THE NORTH WHERE WE ARE CARRYING CHANCE POPS WHILE EVERYWHERE ELSE WE
ARE CARRYING SLIGHT CHANCE POPS. BOTH THE GFS AND ECMWF ARE SHOWING
A WEAK SURFACE WAVE PASS TO OUR NORTH ON THURSDAY WHICH MAY PRODUCE
A SURFACE TROUGH OF LOW PRESSURE, BUT STILL NOT EXPECTING MUCH IN
THE WAY OF MOISTURE ASSOCIATED WITH THIS SYSTEM SO WE SHOULD REMAIN
DRY FROM THURSDAY MORNING ONWARD.

SURFACE HIGH PRESSURE TAKES OVER ON FRIDAY AS IT SLIDES IN FROM THE
WEST AND THEN OFFSHORE ON SATURDAY. ANOTHER PASSING LOW PRESSURE TO
OUR NORTH LOOKS TO SWING A COLD FRONT THROUGH LATER ON SATURDAY SO
POPS HAVE BEEN ADJUSTED ACCORDINGLY TO ACCOUNT FOR THIS SYNOPTIC
FEATURE.

&&

.AVIATION /16Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

A SOMEWHAT CHALLENGING FORECAST TODAY INTO TONIGHT AS A WEAK AREA
OF LOW PRESSURE WILL BE PARKED OVER THE REGION. THIS MAY PLAY A
ROLE IN ALLOWING THE SURFACE WINDS TO SHIFT AROUND AT TIMES AS
THEY SHOULD BE GENERALLY 10 KNOTS OR LESS. A FRONTAL BOUNDARY IS
DRAPED EARLY THIS MORNING NEAR THE PENNSYLVANIA/NEW YORK/NEW
JERSEY BORDERS. ALONG AND SOUTH OF THIS FRONT, A VERY WARM AND
HUMID AIRMASS RESIDES. THIS MOISTURE MAY BE SQUEEZED OUT IN THE
FORM OF SOME STRATUS AND LOCALIZED FOG EARLY THIS MORNING,
ALTHOUGH SINCE THE AIRMASS HAS NOT CHANGED, THE STRATUS MAY BE
MORE LIMITED THAN THIS TIME YESTERDAY. WE DID INCLUDE SOME STRATUS
AND ALSO STRATOCUMULUS FOR A TIME THIS MORNING BEFORE CEILINGS
RISE SOME WITH DAYTIME HEATING. ABOVE THIS WILL BE SOME MID TO
HIGH LEVEL CLOUDINESS. THE AIRMASS IS RATHER MOIST, THEREFORE WE
ARE EXPECTING A FAIR AMOUNT OF CLOUDS TO BE AROUND DURING THE
COURSE OF THE DAY. ONE OF THE CHALLENGES IS THE THUNDERSTORM
POTENTIAL, ESPECIALLY REGARDING COVERAGE AND TIMING. OVERALL, THE
COVERAGE HAS BEEN LACKING LATELY, HOWEVER A DISTURBANCE MOVING IN
ESPECIALLY THIS AFTERNOON MAY BE ENOUGH TO PRODUCE SOME
THUNDERSTORMS. AS A RESULT, WE UTILIZED A CB MENTION AND ALSO A
VCSH/CB MENTION FROM WEST TO EAST THIS AFTERNOON AND EARLY
EVENING. WE KEPT IT MORE GENERALIZED GIVEN THE UNCERTAINTY ON
THUNDERSTORM INITIATION, COVERAGE AND TIMING. ANY STORMS THAT DO
DEVELOP WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL. ANY
ACTIVITY WILL TEND TO DISSIPATE DURING THE EVENING WITH THE LACK
OF DAYTIME HEATING AND ALSO AS THE WEATHER DISTURBANCE SLIDES TO
OUR EAST.

THE SURFACE WINDS COULD BE TRICKY TODAY WITH THE WEAK AREA OF LOW
PRESSURE OVERHEAD. A LIGHT SOUTHERLY FLOW SHOULD START OFF THE DAY,
BUT THEN THE WINDS MAY TEND TO SHIFT TO THE WEST AND NORTHWEST. IF
THE WINDS DO REMAIN LIGHT ENOUGH, THEN LOCAL AFFECTS MAY TEND TO
PLAY MORE OF A ROLE WITH POSSIBLY EVEN A SEA BREEZE NEARING KACY. WE
GENERALLY WENT WITH A WIND SHIFT TO THE WEST AND NORTHWEST DURING
THE DAY BUT KEPT SPEEDS AT 10 KNOTS OR LESS. ANY WIND SHOULD TEND TO
GO LIGHT AND VARIABLE TONIGHT AND WITH PLENTY OF LOW-LEVEL MOISTURE
AROUND, SOME FOG SHOULD DEVELOP. GIVEN THE LOW-LEVEL TEMPERATURE/DEW
POINT PROFILE, THERE COULD BE STRATUS AND/OR FOG FORMING LATER
TONIGHT. FOR NOW, WE STEPPED DOWN THE CEILINGS AND VISIBILITIES WITH
TIME.

OUTLOOK...
THE WEAK LOW PRESSURE SYSTEM IS FORECAST TO SHIFT TO OUR EAST LATE
TONIGHT. HOWEVER THE MAIN COLD FRONT WILL STILL BE TO OUR WEST BUT
IS FORECAST TO SETTLE THROUGH OUR AREA DURING MONDAY. UNTIL THAT
TIME, SOME SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ESPECIALLY
DURING THE AFTERNOON AND EVENING HOURS. HIGH PRESSURE THEN ACROSS
THE GREAT LAKES IS FORECAST TO BUILD SOUTHEASTWARD AND INTO OUR AREA
MONDAY NIGHT AND TUESDAY. THIS AREA OF HIGH PRESSURE THEN SHIFTS TO
OUR EAST LATE TUESDAY AS A WARM FRONT LIFTS NORTHWARD. A LOW
PRESSURE SYSTEM SHOULD TRACK ACROSS THE GREAT LAKES REGION
WEDNESDAY, EVENTUALLY PULLING A COLD FRONT INTO OUR AREA LATE
WEDNESDAY INTO THURSDAY.

&&

.MARINE...
AN WEAK AREA OF LOW PRESSURE WILL BE OVER THE REGION TODAY AS A
FRONTAL BOUNDARY REMAINS NOT TO FAR TO OUR NORTH. HIGH PRESSURE OFF
TO OUR EAST WILL MAINTAIN A GENERAL SOUTHERLY FLOW ACROSS THE AREA.
DESPITE SOMEWHAT STRONGER FLOW ABOVE THE SURFACE, THE STABLE LAYER
NEAR THE SURFACE HAS BEEN KEEPING THE SURFACE WINDS BELOW ADVISORY
CRITERIA. THE SOUTHERLY FLOW HAS BEEN TRYING TO BUILD THE SEAS,
HOWEVER THEY ARE ALSO MOSTLY REMAINING BELOW CRITERIA. THE WIND
TRAJECTORY WOULD TEND TO FAVOR HIGHER SEAS OFFSHORE AND UP TOWARD
LONG ISLAND, BUT EVEN THERE THE SEAS ARE MORE MARGINAL. WITH LITTLE
CHANGE EXPECTED THROUGH TONIGHT, NO HEADLINES ARE ANTICIPATED. A
DISTURBANCE MAY MOVE THROUGH LATER TODAY INTO TONIGHT, WHICH COULD
SPARK OFF SOME THUNDERSTORMS. IF THESE DEVELOP, SOME LOCALLY GUSTY
WINDS AND VERY HEAVY RAIN WILL BE POSSIBLE. THE WIND DIRECTION COULD
BE A BIT TRICKY TODAY AS A FRONTAL BOUNDARY LURKS NOT TO FAR NORTH
OF OUR NORTHERN WATERS. THIS BOUNDARY MAY TRY AND SETTLE SOUTHWARD
SOME LATER TODAY AND TONIGHT. IF THIS OCCURS, THE WINDS WILL TURN
MORE ONSHORE. OVERALL THOUGH, THE WINDS ARE FORECAST TO BE ON THE
LIGHTER SIDE.

THE MAIN WEATHER FEATURE WILL BE THE PASSAGE OF A COLD FRONT LATER
MONDAY. AS THIS BOUNDARY MOVES THROUGH, HIGH PRESSURE IS FORECAST TO
BUILD TOWARD OUR AREA FROM THE GREAT LAKES. THIS IS FORECAST TO
TIGHTEN UP THE PRESSURE GRADIENT FOR A TIME LATE MONDAY NIGHT AND
TUESDAY. A NORTH TO NORTHEAST LOW-LEVEL /SURGE/ FLOW WILL TEND TO
BUILD THE SEAS HIGHER SOUTH THAN NORTH, AND THE SOUTHERN WATERS MAY
GET THE STRONGER WINDS. FOR NOW, WE CONTINUED TO PLACE SOMEWHAT
STRONGER WINDS ACROSS THE SOUTHERN WATERS AND A SMALL CRAFT ADVISORY
MAY BE NEEDED LATE MONDAY NIGHT AND TUESDAY. OTHERWISE, HIGH
PRESSURE THEN SHIFTS TO OUR EAST LATE TUESDAY AS A WARM FRONT LIFTS
NORTHWARD. A LOW PRESSURE SYSTEM SHOULD TRACK ACROSS THE GREAT LAKES
REGION WEDNESDAY, EVENTUALLY PULLING A COLD FRONT INTO OUR AREA LATE
WEDNESDAY INTO THURSDAY.

&&

.TIDES/COASTAL FLOODING...
WITH THE NEW MOON YESTERDAY, THE ASTRONOMICAL HIGH TIDES WILL
CONTINUE TO BE ON THE HIGH SIDE FOR ANOTHER FEW DAYS. AT THE TIMES
OF THE HIGHER OF THE HIGH TIDES /IN THE EVENINGS ON THE OCEAN
FRONT/, MINOR TIDAL FLOODING LEVELS WILL BE APPROACHED. SINCE WE
THINK THAT THE LEVELS WILL NOT BE SURPASSED ATTM, NO HEADLINES WILL
BE ISSUED. WE WILL CONTINUE TO MONITOR THE TIDES THOUGH.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GIGI
NEAR TERM...O'HARA
SHORT TERM...GIGI
LONG TERM...HEAVENER
AVIATION...GORSE
MARINE...GORSE
TIDES/COASTAL FLOODING...GORSE
Hazardous weather outlook, Jun 13, 3:36 AM EDT, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
336 AM EDT SUN JUN 13 2010

NJZ001-007-008-PAZ054-055-060>062-140915-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
336 AM EDT SUN JUN 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TO PRODUCE SOME LOCALLY HEAVY DOWNPOURS
THIS AFTERNOON. IF THUNDERSTORMS CAN ORGANIZE INTO A LINE, THEN
THE THREAT FOR STRONG GUSTY WINDS WOULD ALSO INCREASE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>003-MDZ008-012-015-019-020-NJZ009-010-012-013-015>023-027-
PAZ067>071-140915-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
336 AM EDT SUN JUN 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TO PRODUCE SOME LOCALLY HEAVY DOWNPOURS
THIS AFTERNOON. IF THUNDERSTORMS CAN ORGANIZE INTO A LINE, THEN
THE THREAT FOR STRONG GUSTY WINDS WOULD ALSO INCREASE. AFTERNOON
HEAT INDICES ARE EXPECTED TO REACH INTO THE LOWER TO MID 90S IN
MOST PLACES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-140915-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
336 AM EDT SUN JUN 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-140915-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
336 AM EDT SUN JUN 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TO PRODUCE SOME LOCALLY HEAVY DOWNPOURS
THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

TFG

In the hours before

Special weather statement, Jun 13, 1:01 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
101 PM EDT SUN JUN 13 2010

NJZ007-009-PAZ061-062-069-131830-
BUCKS PA-HUNTERDON NJ-LEHIGH PA-NORTHAMPTON PA-WARREN NJ-
101 PM EDT SUN JUN 13 2010

...A STRONG THUNDERSTORM WILL AFFECT BUCKS...HUNTERDON...LEHIGH...
NORTHAMPTON AND WARREN COUNTIES...

AT 1258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTHEAST OF ALLENTOWN...MOVING EAST AT
15 MPH. THE THUNDERSTORM WILL BE NEAR FERNDALE...FERNDALE AROUND 115
PM...REVERE...OTTSVILLE AROUND 130 PM...ERWINNA...FRENCHTOWN AROUND
145 PM...STOCKTON AROUND 200 PM...SAND BROOK AND SERGEANTSVILLE
AROUND 215 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

LAT...LON 4073 7499 4039 7483 4039 7536 4056 7542

HEAVENER
Special weather statement, Jun 13, 1:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
139 PM EDT SUN JUN 13 2010

NJZ017>019-PAZ067-068-070-071-131840-
CAMDEN NJ-CHESTER PA-DELAWARE PA-GLOUCESTER NJ-MONTGOMERY PA-
NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-
139 PM EDT SUN JUN 13 2010

...A STRONG THUNDERSTORM WILL AFFECT BURLINGTON...CAMDEN...CHESTER...
DELAWARE...GLOUCESTER...MONTGOMERY AND PHILADELPHIA COUNTIES...

AT 132 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF WEST CHESTER...MOVING
SOUTHEAST AT 20 TO 25 MPH. THE THUNDERSTORM WILL BE NEAR TROUT LAKE...
RADNOR TOWNSHIP AROUND 145 PM...MILLBOURNE...EAST LANSDOWNE AROUND
200 PM...MOUNT EPHRAIM...HADDON HEIGHTS AROUND 215 PM...BARRINGTON
AND MAGNOLIA AROUND 230 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO ACCOMPANY THIS STORM.

LAT...LON 3994 7487 3968 7503 4000 7561 4020 7549

RPW

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 9:54 PM EDTSpecial Weather StatementPHISussex2 hr
Jun 13, 1:01 PM EDTSpecial Weather StatementPHIHunterdon89 min
Jun 13, 1:48 PM EDTSpecial Weather StatementPHISussex62 min
Jun 13, 2:06 PM EDTSpecial Weather StatementPHICamden, Gloucester59 min
Jun 13, 2:19 PM EDTSpecial Weather StatementPHIAtlantic46 min
Jun 13, 2:58 PM EDTSpecial Weather StatementPHIHunterdon, Morris, Somerset, Sussex, Warren2 hr
Jun 13, 3:16 PM EDTSpecial Weather StatementPHIBurlington74 min
Jun 13, 3:27 PM EDTSpecial Weather StatementPHIGloucester78 min
Jun 13, 5:09 PM EDTSpecial Weather StatementPHICape May46 min
Jun 13, 6:29 PM EDTSpecial Weather StatementPHICamden, Gloucester, Salem61 min
Jun 12, 8:20 PM EDTSpecial Weather StatementPHICarbon, Northampton85 min
Jun 13, 2:14 PM EDTSpecial Weather StatementPHIBucks61 min
Jun 13, 4:59 PM EDTSpecial Weather StatementPHIBucks, Montgomery61 min
Jun 13, 6:04 PM EDTSpecial Weather StatementPHIPhiladelphia61 min
Jun 13, 6:34 PM EDTSpecial Weather StatementPHIBerks56 min
Jun 13, 3:44 PM EDTSpecial Weather StatementPHICaroline, Kent, Queen Anne's91 min

Nearby

Special Weather Statements in Pennsylvania, 2010Special Weather Statements in New Jersey, 2010Every special weather statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.